# SDR 2006UALA01073

- Difficulty date: June 2, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 49,705 hours, 29,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3024712
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT LEFT AFT LOWER OVERWING EXIT.
